# SDR 2003F00136

- Difficulty date: November 17, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/T FOUND DOOR 2 AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK, LIGHTS OPS CHECKS GOOD IAW AMM 33-50-00.  (M)
